# SDR UPS08852354

- Difficulty date: April 23, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 46198151
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 D-PIT STA 1380 LONG 23L HAS 1 EA WEB WITH CRACK AT AFT EDGE.  FABRICATED AND REPLACED STA 1380/LONGERON 23L WEB IAW DWG 4619815, SRM 51-01-08-0, SRM 51-01-21A AND SRM 51-01-21.
